# SDR DHL2005806003

- Difficulty date: November 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT, NR 3 ENG FIRE LIGHT AND FIRE WARNING BELL ACTIVATED INTERMITTENTLY THEN CAME ON STEADY.  ENG FIRE CHECKLIST WAS ACCOMPLISHED.  ENGINE FIRE LIGHT REMAINED ILLUMINATED.  LOOP SWITCH WAS CHANGED.  FOUND LOOP "B" ON NR 3 ENGINE TO BE FAULTY.  DEFERRED LOOP "B" IAW MEL 26-2-3. DMI NR 23361.  PLACCARD INSTALLED.
